IHNS OpenIR  > 世界科技史
符号法则与方程变形
(法)R.笛卡儿 著; 刘钝 译
1988-08
Source Publication科学史译丛
Issue3Pages:74-80
Subject Area数学史
Language中文
Document Type期刊论文
Identifierhttp://ir.ihns.ac.cn/handle/311051/6376
Collection世界科技史
Recommended Citation
GB/T 7714
(法)R.笛卡儿 著,刘钝 译. 符号法则与方程变形[J]. 科学史译丛,1988(3):74-80.
APA ,&刘钝 译.(1988).符号法则与方程变形.科学史译丛(3),74-80.
MLA ,et al."符号法则与方程变形".科学史译丛 .3(1988):74-80.
Files in This Item: Download All
File Name/Size DocType Version Access License
符号法则与方程变形.pdf(557KB) 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[(法)R.笛卡儿 著]'s Articles
[刘钝 译]'s Articles
Baidu academic
Similar articles in Baidu academic
[(法)R.笛卡儿 著]'s Articles
[刘钝 译]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[(法)R.笛卡儿 著]'s Articles
[刘钝 译]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 符号法则与方程变形.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.